# SDR RU32008F00000

- Difficulty date: August 14, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 9,206 hours, 2,695 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 7300`, AT CLIMB POWER, HEARD A PRONOUNCED POP, FELT THE ACFT YAW LT AND FELT A DECELERATION. THE PILOT FLYING CONFIRMED THAT THE LT ENGINE HAD SHUTDOWN AND THE PROP HAD FEATHERED. ATC WAS NOTIFIED AND EMERGENCY WAS DECLARED. THE ENGINE FAILURE IN FLIGHT EMERGENCY CHECKLIST WAS COMPLETED AS WELL AS THE SINGLE ENGINE LANDING CHECKLIST. AFTER AN UNEVENTFUL LANDING AND TAXI OFF OF THE RUNWAY, THE SHUTDOWN CHECKLIST WAS ACCOMPLISHED AND THE ACFT WAS TOWED TO THE HANGER.  (K)
